Please use this identifier to cite or link to this item:
Type: Journal article
Title: Gender differences in mathematical problem solving patterns: A review of literature
Author: Zhu, Zheng
Citation: International Education Journal, 2007; 8 (2):187-203
Publisher: Shannon Research Press
Issue Date: 2007
ISSN: 1443-1475
School/Discipline: School of Education
Statement of
Zheng Zhu
Description: Copyright © 2007 Shannon Research Press
RMID: 0020076988
Published version:
Appears in Collections:Education publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.